# SDR MWEA98673

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114013
- Condition: Dented
- Location: Bs 214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS DENTED AT FS 214 ABOVE LONGERON 21L AND AT STATION 218 BETWEEN LONGERON 24 AND 25L.  MTC FABRICATED AND INSTALLED REPAIR DOUBLERS.
